# SDR ASAA2019042299074

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 20,267 hours, 6,582 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OBSERVE WHITE "A/T LIMIT" ILLUMINATE FOR APROX 5-10 SECONDS IN CLIMB PASSING THROUGH APPROXIMATELY 15,000 FT. IT THEN REVERTED BACK TO SCREEN "CLN" ON ENGINE DISPLAY. FIRST OFFICER SIDE WAS "MASTER" ON MCP PANEL. GROUNDED - YES. PERFORMED AUTO THROTTLE BITE REF B737-900 FIM 22-31 TASK 801. TEST PASSED & NO DEFECTS NOTED. OPS CHECK GOOD, GROUND VERIFICATION GOOD. A/C OK FOR SERVICE.
